Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/103335
Full metadata record
DC FieldValueLanguage
dc.contributor.authorChentsov, A. G.en
dc.date.accessioned2021-08-31T15:09:02Z-
dc.date.available2021-08-31T15:09:02Z-
dc.date.issued2020-
dc.identifier.citationChentsov A. G. Filters and linked families of sets / A. G. Chentsov. — DOI 10.35634/VM200307 // Vestnik Udmurtskogo Universiteta: Matematika, Mekhanika, Komp'yuternye Nauki. — 2020. — Vol. 30. — Iss. 3. — P. 444-467.en
dc.identifier.issn19949197-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Bronze3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85096220708&doi=10.35634%2fVM200307&partnerID=40&md5=2a8ce08e5bc8406fab9c67416a6c6d68
dc.identifier.otherhttp://www.mathnet.ru/php/getFT.phtml?jrnid=vuu&paperid=735&what=fullt&option_lang=engm
dc.identifier.urihttp://hdl.handle.net/10995/103335-
dc.description.abstractProperties of ultrafilters (u/f) and maximal linked systems (MLS) on the widely understood measurable space (MS) and representations of linked (not necessarily maximal) families and filters on this MS are investigated. Conditions realizing maximality of linked families (systems) and natural representations for bitopological spaces (BTS) of u/f and MLS are established. Equipments of sets of linked families and filters corresponding to Wallman and Stone schemes are studied; the connection of these equipments with analogous equipments (with topologies) for u/f and MLS leading to above-mentioned BTS is studied too. Properties of linked family products for two (widely understood) MS are investigated. It is shown that MLS on the π-system product (that is, on the family of 'measurable' rectangles) are limited to products of corresponding MLS on initial spaces. © 2020 Udmurt State University. All rights reserved.en
dc.description.sponsorshipThe study was funded by RFBR, project number 18–01–00410.en
dc.format.mimetypeapplication/pdfen
dc.language.isoruen
dc.publisherUdmurt State Universityen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceVestn. Udmurt. Univ., Matematika, Mekhanika, Kompyuternye Nauki2
dc.sourceVestnik Udmurtskogo Universiteta: Matematika, Mekhanika, Komp'yuternye Naukien
dc.subjectFAMILY OF SETSen
dc.subjectMAXIMAL LINKED SYSTEMen
dc.subjectTOPOLOGYen
dc.subjectULTRAFILTERen
dc.titleFilters and linked families of setsen
dc.titleФильтры и сцепленные семейства множествru
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.35634/VM200307-
dc.identifier.scopus85096220708-
local.contributor.employeeChentsov, A.G., N.N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences, ul. S. Kovalevskoi 16, Yekaterinburg, 620108, Russian Federation, Ural Federal University, ul. Mira 19, Yekaterinburg, 620002, Russian Federation
local.description.firstpage444-
local.description.lastpage467-
local.issue3-
local.volume30-
local.contributor.departmentN.N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences, ul. S. Kovalevskoi 16, Yekaterinburg, 620108, Russian Federation
local.contributor.departmentUral Federal University, ul. Mira 19, Yekaterinburg, 620002, Russian Federation
local.identifier.pure14211292-
local.identifier.eid2-s2.0-85096220708-
local.fund.rffi18-01-00410-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85096220708.pdf375,9 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.